MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE EPS; ENDOSCOPE PROCESSING SYSTEM

STERIS CANADA ULC RELIANCE EPS; ENDOSCOPE PROCESSING SYSTEM
Model Number EPS
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the reliance eps and found that the overtemperature switch, fuse, and connecting wires were damaged.A few days prior to the reported event, a steris technician inspected the unit as it displayed an alarm and found that the detergent container was not properly attached causing detergent to leak within the unit.The technician reattached the detergent container, cleaned up the chemistry and returned the unit to service.It is likely that the reported event is attributed to damage to the overtemperature switch from the leaking detergent.The technician made the necessary repairs, tested the unit, confirmed it to be operating according to specification, and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported smoke was emitting from their reliance endoscope processor.No report of injury.

Brand Name
RELIANCE EPS
Common Device Name
ENDOSCOPE PROCESSING SYSTEM
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14162233
Report Number9680353-2022-00014
Device Sequence Number14901764
Product Code NZA
UDI-Device Identifier00724995152178
UDI-Public00724995152178
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPS
Device Catalogue NumberMB3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown